# SDR FDEA201211064020

- Difficulty date: November 6, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 88,186 hours, 24,645 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA70493
- Part serial: 46837
- Condition: Misrepaired
- Location: Zone 100
- Part time: 88,186 hours, 24,645 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME MISREPAIRED AT BS 383.  REPAIRED FRAME IAW SRM 53-00-01, FIG 8.  MAJOR REPAIR.
